|Ibuprofen and Viread
Mar 26, 2004
I have heard that Viread can affect the kidneys, and so too can Ibuprofen. Is taking these two drugs dangerous? I experience headaches from Viread, and take Ibuprofen to help alleviate it. Thank you for your help!
| Response from Dr. Henry
There should be some caution when using those drugs together particulary if there is any further factor present predisposing a patient to kidney problems (such as hypertension, diabetes, or any evidence of proteinuria or already compromised renal function). If kidney function is normal and there are no other risk factors present then generally patients so far have tolerated taking tenofovir and ibuprofen together (but it is still early in the history of tenofovir therapy). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
- White Spots After Touching Skin Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.